# SDR UPS06846077

- Difficulty date: January 5, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5894282501
- Condition: Cracked
- Location: Bs 1168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED BATHTUB FITTING IN AFT CARGO COMPT TORQUE BOX JUST I/B OF DOOR CUTOUT AT STA 1168.  REMOVED AND REPLACED BATHTUB FITTING AT STA 1168 IAW SRM 51-1-21, 51-1-20D, AND SRM 51-03-02-0.
